Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 155, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 12:17 PM CDT for 5 counties in Kentucky. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 12:17 PM CDT (17:17 UTC)
- Expired
- Jun 26, 2018, 1:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barren County, KY, Edmonson County, KY, Grayson County, KY, Hart County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:20 PM CDT | TSTM WND DMG | 3 N Hays, KY | CORRECTS TIME FROM PREVIOUS TSTM WND DMG REPORT FROM 3 N HAYS. SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 9:26 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
817 WUUS53 KLMK 261717 SVRLMK KYC009-061-085-099-227-261800- /O.NEW.KLMK.SV.W.0155.180626T1717Z-180626T1800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Louisville KY 1217 PM CDT TUE JUN 26 2018 The National Weather Service in Louisville has issued a * Severe Thunderstorm Warning for... Hart County in central Kentucky... Southeastern Grayson County in central Kentucky... Northeastern Warren County in south central Kentucky... Northwestern Barren County in south central Kentucky... Edmonson County in south central Kentucky... * Until 100 PM CDT * At 1217 PM CDT, severe thunderstorms were located along a line extending from 11 miles southeast of Leitchfield to Plum Springs, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Bowling Green, Munfordville, Brownsville, Plum Springs, Horse Cave, Cave City, Smiths Grove, Park City, Bonnieville and Oakland. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3742 8568 3700 8598 3701 8645 3740 8617 TIME...MOT...LOC 1717Z 258DEG 32KT 3736 8614 3702 8637 HAIL...<.75IN WIND...60MPH $$ AMS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:49 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 26, 9:49 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1049 AM EDT Tue Jun 26 2018
.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018
Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.
WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.
Expect a downward trend in the SVR threat after 21Z.
&&
.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018
...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...
In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening. This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor. Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s. In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.
For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky. Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon. We'll see some delay in
destabilization early this morning, due to low clouds. However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon. Shear parameters continue to look rather
marginal for organized severe weather. However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.
Of greater concern is the heavy rainfall potential. MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday. Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat. For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area. Mainly in areas
generally south of the I-64 corridor. While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.
Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south. Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.
For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight. Initial thoughts were to allow
flash flood watch to continue into the overnight period. However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence. Therefore, will
allow the watch to go until 03Z. An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.
.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018
Wednesday - Wednesday Night...
Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.
Thursday - Saturday Night...
Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.
The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.
Sunday - Monday...
The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.
&&
.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018
Quasi-stationary frontal boundary will remain draped across the
region today. This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours. Upstream perturbation is currently over central MO. Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours. Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.
Outside of storms, we're expecting VFR conditions. However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX. These low clouds should scour out by mid-morning and
return to VFR conditions. Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening. Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.
For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ083-084-089>091.
KY...Flash Flood Watch through this evening for KYZ023>030-034-035-
038>041-045>049-053>057-061>067-070>078-081-082.
&&
Update...RAS
Short Term...MJ
Long Term....BJS
Aviation.....MJHazardous weather outlook, Jun 26, 5:43 AM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 643 AM EDT Tue Jun 26 2018 INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057- 061>067-070>078-081-082-271045- Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-092-KYZ031>033-036-037-042-043-271045- Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry- Harrison-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown, Cynthiana, Paris, and Carlisle 643 AM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding.
In the hours before
Local storm report, Jun 26, 12:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
100 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST 1 SE BRANDENBURG 37.99N 86.17W
06/26/2018 M56 MPH MEADE KY TRAINED SPOTTER
REPORTED AT 355 MAPLE ROAD BRANDENBURG KY.
&&
CGLocal storm report, Jun 26, 12:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
101 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST BIRDSEYE 38.31N 86.70W
06/26/2018 E60 MPH DUBOIS IN TRAINED SPOTTER
&&
JMBLocal storm report, Jun 26, 12:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG HUNTINGBURG 38.30N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
POWER OUTAGE IN HUNTINGBURG, IN AREA.
&&
JMBLocal storm report, Jun 26, 12:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
104 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG HOLLAND 38.25N 87.04W
06/26/2018 DUBOIS IN EMERGENCY MNGR
LARGE WALNUT TREE UPROOTED REPORTED AT 206 S
6TH ST HOLLAND, IN.
&&
JMBLocal storm report, Jun 26, 12:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
109 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLOOD 1 WSW DUBOIS 38.45N 86.81W
06/26/2018 DUBOIS IN EMERGENCY MNGR
SR 545 UNDER WATER IN DUBOIS AREA. ROCKS
WASHED OUT ONTO ROADWAY.
&&
JMBLocal storm report, Jun 26, 12:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND GST 1 SSW HARDINSBURG 37.76N 86.46W
06/26/2018 M52 MPH BRECKINRIDGE KY MESONET
MESONET STATION HARD, 1 SSW HARDINSBURG.
&&
CGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:19 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more | 41 hr |
| Jun 26, 6:38 AM CDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 7 hr |
| Jun 26, 9:30 AM CDT | Special Weather Statement | LMK | Anderson | 30 min |
| Jun 26, 9:30 AM CDT | Severe Thunderstorm Warning | LMK | Taylor | 30 min |
| Jun 26, 9:38 AM CDT | Special Weather Statement | LMK | Madison | 52 min |
| Jun 26, 9:50 AM CDT | Special Weather Statement | LMK | Larue | 40 min |
| Jun 26, 9:51 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 24 min |
| Jun 26, 10:04 AM CDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 41 min |
| Jun 26, 10:06 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 24 min |
| Jun 26, 10:13 AM CDT | Areal Flood Advisory | LMK | Madison | 3 hr |
| Jun 26, 10:16 AM CDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jun 26, 10:21 AM CDT | Special Weather Statement | LMK | Mercer, Washington | 24 min |
| Jun 26, 10:38 AM CDT | Special Weather Statement | LMK | Bourbon, Fayette, Scott | 37 min |
| Jun 26, 10:40 AM CDT | Special Weather Statement | LMK | Hancock | 65 min |
| Jun 26, 10:42 AM CDT | Special Weather Statement | LMK | Boyle, Washington | 48 min |
| Jun 26, 10:46 AM CDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 29 min |
| Jun 26, 10:52 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Nelson, Washington | 38 min |
| Jun 26, 11:00 AM CDT | Special Weather Statement | LMK | Casey | 45 min |
| Jun 26, 11:05 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 40 min |
| Jun 26, 11:07 AM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 23 min |
| Jun 26, 11:25 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Jun 26, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 31 min |
| Jun 26, 11:38 AM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jun 26, 11:39 AM CDT | Special Weather Statement | LMK | Scott | 51 min |
| Jun 26, 11:40 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jun 26, 11:46 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart, Larue, Meade | 29 min |
| Jun 26, 12:04 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 41 min |
| Jun 26, 12:07 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 23 min |
| Jun 26, 12:08 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 37 min |
| Jun 26, 12:14 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 35 min |
| Jun 26, 12:23 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jun 26, 12:24 PM CDT | Special Weather Statement | LMK | Clark | 21 min |
| Jun 26, 12:30 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Metcalfe, Taylor | 30 min |
| Jun 26, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Washington | 43 min |
| Jun 26, 12:34 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Oldham, Shelby, Spencer | 41 min |
| Jun 26, 12:38 PM CDT | Special Weather Statement | LMK | Allen | 37 min |
| Jun 26, 12:42 PM CDT | Areal Flood Advisory | LMK | Casey, Taylor | 3 hr |
| Jun 26, 12:45 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 12:46 PM CDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 14 min |
| Jun 26, 12:48 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Jun 26, 12:52 PM CDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Jun 26, 12:55 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 35 min |
| Jun 26, 12:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Shelby, Spencer, Trimble | 32 min |
| Jun 26, 1:00 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Casey, Green, Hart, Metcalfe and 1 more | 30 min |
| Jun 26, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jun 26, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Garrard, Jessamine, Mercer, Washington, Woodford | 32 min |
| Jun 26, 1:20 PM CDT | Tornado Warning | LMK | Adair, Cumberland, Metcalfe | 17 min |
| Jun 26, 1:26 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 34 min |
| Jun 26, 1:27 PM CDT | Areal Flood Advisory | LMK | Green, Hart, Larue, Marion, Nelson, Taylor and 1 more | 3 hr |
| Jun 26, 1:28 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Harrison, Scott, Woodford | 32 min |
| Jun 26, 1:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Jun 26, 1:38 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Russell | 3 hr |
| Jun 26, 1:38 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 14 min |
| Jun 26, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Clinton, Cumberland, Monroe, Russell | 35 min |
| Jun 26, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Woodford | 34 min |
| Jun 26, 1:49 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 26 min |
| Jun 26, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
| Jun 26, 1:55 PM CDT | Areal Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 3 hr |
| Jun 26, 2:01 PM CDT | Special Weather Statement | LMK | Russell | 14 min |
| Jun 26, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 29 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 31 min |
| Jun 26, 2:44 PM CDT | Areal Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jun 26, 6:49 PM CDT | Special Weather Statement | LMK | Hancock, Ohio | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.